# SDR ASAA2017012519575

- Difficulty date: January 25, 2017
- Submitted: January 31, 2017
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 33,551 hours, 10,281 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 1226400
- Part serial: EM483117
- Condition: Faulty
- Location: Nr 2 Engine
- Part time: 33,600 hours, 10,291 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C 78273000 FOUND FAULT NR 2 ENG. FAULT 75-10452 THE VBV POS SIGNALS DISAGREE, AND 75-20452 THE VBV POS SIGNALS DISAGREE, ON 7 FLT LEGS. SHORT TERM FAULT. REF LOGPAGE 11754523, WHILE ACCOMPLISHING INITIAL EVALUATION OF VBV POSITION SIGNALS DISAGREE, FOUND FAULT 75-30452 ON FLIGHT LEGS 1, 3, 7, 8, 9, 10. GROUNDED - YES. TROUBLESHOT IAW 75-32 TASK 803 ACCOMPLISHED ACTUATOR TEST. NO DEFECTS NOTED. WHILE ACCOMPLISHING INTERROGATION OF CONTROL LOOPS FOUND B SYSTEM VBV FLUCTUATING FROM .02-1.3 DEGREES. A SYSTEM VBV HOLDING STEADY. REMOVED AND REPLACED NR 2 ENG LT VBV REF AMM 75-32-02. TESTS 3A & 12 PASSED. OPS & LEAK CK'D GOOD. BITE CK'D GOOD NO CURRENT FAULTS.
